# SDR TRAX200800496

- Difficulty date: April 7, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 11,222 hours, 7,483 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD 'EXIT' PLACARD COMING LOOSE.   REPLACED PLACARD IAW AMM 11-30-02.
